# SDR REXA2017011500082

- Difficulty date: January 15, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 7,653 hours, 5,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI DOOR FWD SURROUND, LEFT LATCH PIN INTERCOSTAL ATTACH FLANGE AND WEB CORRODED. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21. NO DAMAGE ALLOWED IAW SRM 53-21-23.
